# SDR GTIA9901080

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - RT LOWER RUDDER LOWER DAMPER ACCESS EDGE METAL TORN, CRACKED, PIECE BROKEN OUT.  RUDDER REMOVED TO FACILITATE REPAIRS IAW ENG DWG 55-99375-1.  RUDDER AND TAB REBALANCE AS REQUIRED PER DC9 SRM 55-40-1 AND REINSTALLED ON THE AIRCRAFT IAW DC9 MM 27-20-2.  ACCOMPLISHED REPAIR IAW ENG DWG.  (M)
